Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can mirtazapine (Remeron) cause increased anxiety? rjlockhart37

Posted by SLS on August 25, 2021, at 3:15:03

In reply to Re: Can mirtazapine (Remeron) cause increased anxiety?, posted by rjlockhart37 on August 24, 2021, at 21:35:42

> it could be a short term reaction, but i know nothing about mirtazapine, i know more about fluoxetine
>
> SLS, link could maybe awnser this

I cannot tolerate alpha-2 adrenergic antagonists. They fool the presynaptic neuron into manufacturing and releasing extra norepinephrine / noradrenaline. My first drug of this type was idozoxan. The NIH was working with it. It was experimental. For the first week, even the slightest amount of conflict stress led to anxiety and heart palpitations. I think this side effect disappeared within a week of starting treatment.

Later, idazoxan exacerbated my baseline depression. I felt monumentally worse, but following the research protocol meant that I had to keep taking it for two months. Of course, I didn't know what I was getting until the blind-breaking at discharge.


- Scott



Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1116679
URL: http://www.dr-bob.org/babble/20210723/msgs/1116681.html